# SDR 2002FA0001327

- Difficulty date: November 22, 2002
- Submitted: November 22, 2002
- Operation: General aviation
- Aircraft: N316RB
- Make and model: Beech 58
- Aircraft serial: TH1947
- Engine: Cont IO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 99091436
- Condition: Failed
- Location: Engine
- Part time: 590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO APPARENTLY SUFFERED A STOPPAGE CONDITION DUE TO UNKNOWN FAILURE OF IMPULSE COUPLING. DISINTEGRATED INTO SEVERAL PIECES. PARTS FOUND IN FILTER AND PRESSURE RELIEF VALVE. PROBLEM NOTED AT OIL CHANGE AND PILOT REPORTED GRIP OF LOW OIL PRESSURE. MAGNETO HAD BEEN CHANGED PREVIOUSLY AT DIFFERENT LOCATION.
